# SDR CA101102005

- Difficulty date: November 1, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 1,931 hours
- Engine: Pwc PW610FA
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 305925801
- Condition: Unserviceable
- Location: Inner Core
- Part time: 187 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INNER CORE (SCREEN) UNSERVICEABLE (186.6 HOURS ON FILTER).
